# SDR DHL2006801540

- Difficulty date: April 11, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 83,564 hours, 31,809 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 793
- Part time: 83,564 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FRAME RIVETING EDGE DISTANCE OF LINING SPACER AT STA 793.000 L-11.5R NOT IN ACCORDANCE WITH SRM (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 04-04-06, EO AST060319 DATED 03-20-06. REMOVED LINING SUPPORT SPACER IAW SRM 51-1-21, SRM 51-1-20D.  CUT OUT DAMAGED SECTION IAW EO AST060319.  VISUALLY INSPECTED AREA.  NO CRACK OR CORROSION FOUND.  FABRICATED NEW CLIP SEGMENT, STRAP SEGMENT (AL7075T6 0.090") AND NEW STRAP (AL7075T6 0.100") IAW EO AST060319.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  PLUGGED MISDRILLED HOLES WITH RIVETS (NAS1097AD) IAW SRM 51-1-21, EO AST060319.  INSTALLED REPAIR PARTS IAW EO AST060319, SRM 51-1-20D, SRM 51-3-1 (TORQUE).
